Urmăriți
Fabiana Leoni
Fabiana Leoni
Professore Associato in Analisi Matematica, Sapienza Università di Roma
Adresă de e-mail confirmată pe mat.uniroma1.it
Titlu
Citat de
Citat de
Anul
On the Liouville property for fully nonlinear equations
A Cutrì, F Leoni
Annales de l'IHP Analyse non linéaire 17 (2), 219-245, 2000
1312000
Hölder estimates for degenerate elliptic equations with coercive Hamiltonians
I Capuzzo Dolcetta, F Leoni, A Porretta
Transactions of the American mathematical society 362 (9), 4511-4536, 2010
852010
The Alexandrov-Bakelman-Pucci weak maximum principle for fully nonlinear equations in unbounded domains
I Capuzzo-Dolcetta, F Leoni, A Vitolo
Communications in Partial Differential Equations 30 (12), 1863-1881, 2005
532005
Semilinear equations with exponential nonlinearity and measure data
D Bartolucci, F Leoni, L Orsina, AC Ponce
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 22 (6), 799-815, 2005
402005
Nonlinear elliptic equations in RN with absorbing zero order terms
F Leoni
Advances in Differential Equations 5 (4-6), 681-722, 2000
402000
On the inequality
IC Dolcetta, F Leoni, A Vitolo
arXiv preprint arXiv:1501.06836, 2015
352015
Liouville theorems for a family of very degenerate elliptic nonlinear operators
I Birindelli, G Galise, F Leoni
Nonlinear Analysis 161, 198-211, 2017
332017
Entire subsolutions of fully nonlinear degenerate elliptic equations
IC Dolcetta, F Leoni, A Vitolo
arXiv preprint arXiv:1501.06829, 2015
272015
Local estimates and global existence for strongly nonlinear parabolic equations with locally integrable data
F Leoni, B Pellacci
Journal of Evolution Equations 6 (1), 113-144, 2006
242006
Existence results for fully nonlinear equations in radial domains
G Galise, F Leoni, F Pacella
Communications in Partial Differential Equations 42 (5), 757-779, 2017
212017
Convergence of an approximation scheme for curvature-dependent motions of sets
F Leoni
SIAM journal on numerical analysis 39 (4), 1115-1131, 2001
212001
On the inequality F (x, D^ 2u)≥ f (u)+ g (u)| Du|^ q
I Capuzzo Dolcetta, F Leoni, A Vitolo
MATHEMATISCHE ANNALEN 365 (1-2), 423-448, 2016
202016
Ergodic pairs for singular or degenerate fully nonlinear operators
I Birindelli, F Demengel, F Leoni
ESAIM: Control, Optimisation and Calculus of Variations 25, 75, 2019
192019
Explicit subsolutions and a Liouville theorem for fully nonlinear uniformly elliptic inequalities in halfspaces
F Leoni
Journal de mathématiques pures et appliquées 98 (5), 574-590, 2012
192012
regularity for singular or degenerate fully nonlinear equations and applications
I Birindelli, F Demengel, F Leoni
Nonlinear Differential Equations and Applications NoDEA 26, 1-13, 2019
172019
Symmetry and spectral properties for viscosity solutions of fully nonlinear equations
I Birindelli, F Leoni, F Pacella
Journal de Mathématiques Pures et Appliquées 107 (4), 409-428, 2017
122017
Concentration and energy invariance for a class of fully nonlinear elliptic equations
I Birindelli, G Galise, F Leoni, F Pacella
Calculus of Variations and Partial Differential Equations 57 (6), 158, 2018
102018
On the inequality
I Capuzzo Dolcetta, F Leoni, A Vitolo
Mathematische Annalen 365, 423-448, 2016
102016
Liouville-type results in exterior domains for radial solutions of fully nonlinear equations
G Galise, A Iacopetti, F Leoni
Journal of Differential Equations 269 (6), 5034-5061, 2020
82020
Dirichlet problems for fully nonlinear equations with “subquadratic” Hamiltonians
I Birindelli, F Demengel, F Leoni
Contemporary research in elliptic PDEs and related topics, 107-127, 2019
62019
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20